Yes, just went through this about 6 months ago. I had the difficulty swallowing, chest (esophageal) pain, an upset stomach, laryngitis, and most concerning, severe difficulty breathing. For all of August and most of September I was treated with a high dose of prednisone. This seemed to help the breathing issues but nothing else. Finally, at the end of September an EGD was done and it was found I had severe acid reflux as well as Esophageal candidiasis. I was put on a two week course of fluconazole and that helped immensely. Also, because of the acid reflux, I was advised to raise my headboard 6". That has helped quite a bit with the acid reflux. Since my diagnosis in September, I have had to take two additional short courses (3 days each) of the fluconazole when the thrush started to return. Since I am a long term CellCept user as well as a sometime Prednisone user, I was told this may be an ongoing problem. Something else to stay on top of! UGH.
Hope you feel better, soon.
Take care, Fran